# SDR N6WA2012090202

- Difficulty date: September 2, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 18,270 hours, 12,476 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH CAUTION MESSAGE IN FLIGHT.  FOUND WIRE DAH6142 BROKEN N PAX DOOR, REPAIRED WIRE DAH 6142 IAW ESPM 20-33-00.  OP'S CHECK GOOD AT THIS TIME.
